Research ArticleOpen accessAll words, across the recordAn Effective Transmission and Browsing Methodology for Streaming VideoK. K. Thyagharajan, V. RamachandranJournal of Computer Science, Vol. 2, Issue 4 · 30 Apr 2006 · 6,997 accessesView PDFCite
216 articles for “mathematical method”
Set a search alertAlso matching:4 special issues
Research ArticleOpen accessAll words, across the recordExponentiated Exponential Weibull Distribution: Mathematical Properties and ApplicationDawlah AlsulamiAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 4 Sep 2020 · 7,331 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordMathematical Model of the Optimum Heat Pipe Heat Exchanger for a Condenser of Vapor-Compression Refrigeration CycleP. Yeunyongkul, P. Sakulchangsatjatai, P. TerdtoonEnergy Research Journal, Vol. 1, Issue 2 · 31 Oct 2010 · 8,631 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordMathematical Modeling for Shakedown Analysis of Offshore StructuresMohammad Javad Fadaee, Hamed Saffari, Ramin TabatabaeiAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 7,065 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordMathematical Formulation and Numerical Implementation of a Finite Element with Anisotropic GeometryDavide TuminoJournal of Aircraft and Spacecraft Technology, Vol. 4, Issue 1 · 13 Mar 2020 · 7,302 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAn Economic System for Screening of Diabetic Retinopathy Using Fundus ImagesG.S. Annie Grace Vimala, S. Kaja MohideenOnLine Journal of Biological Sciences, Vol. 14, Issue 4 · 5 Jan 2015 · 6,909 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordPartial Equilibrium Analysis to Determine the Impacts of a Southern African Customs Union-European Union Economic Partnership Agreement on Botswana’s ImportsBuyani Thomy, Gurudeo Anand Tularam, Mahinda SiriwardanaAmerican Journal of Economics and Business Administration, Vol. 5, Issue 1 · 4 Sep 2013 · 8,050 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordTransmission Model of Chikungunya Fever in the Presence of Two Species of Aedes MosquitoesSurapol Naowarat, I. Ming TangAmerican Journal of Applied Sciences, Vol. 10, Issue 5 · 27 May 2013 · 7,228 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordComputation of Irregular Boundary Area by Lacunary Interpolation TechniqueJamal Muhamad AmenAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 26 Mar 2011 · 8,355 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Rigorous Mathematical Approach for Petrophysical Properties EstimationDario VibertiAmerican Journal of Applied Sciences, Vol. 7, Issue 11 · 8 Nov 2010 · 7,976 accessesView PDFCite